# SDR CALA2021082701435

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR SUPPORT Y1292 FR68 CORRODED.(DOT 38-27)() REPLACED FLOOR SUPPORT P/N: D5347218820400 BTCH: 0002716528 IAW A320 SRM 51-42-11 AND SRM 51-72-11-911-001. ATTACHED FORMS 46-00 24 AND 44-0008. EMP# V934700 WORK ACCOMPLISHED AT ST ENGINEERING MOBILE BFM ON NR#0013405
